It's been almost year since my stent placement (99 percent blockage). Couple of months ago I started having problems with my ovaries - now I know they're hemorrhagic cysts (both sides). Menstrual cycles are heavy and irregular at this point. I take Plavix every other day. I think the cardiologist is going to stop the Plavix at my yearly visit.
Would you recommend stopping it now? I've seen a report that just came out in Nov. about the risks of taking Plavix and aspirin together.
I'm sorry to hear you're having some difficulty. Aspirin plus plavix is the standard of care after getting a coronary stent. If your stent is drug-eluting (to prevent stenosis) aspirin plus plavix for at least one year is the standard. Some physicians prefer to use both drugs for over 1 year depending on the patient substrate. Taking both drugs can slightly increase the risk of bleeding, but the benefit of preventing a clot in your new stent greatly outweights this bleeding risk in most patients. Please do not stop either your aspirin or your plavix without a thorough discussion with your physician.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.